• 26
    Jan
  • A Case of Methotrexate-induced Bullous Acral Erythema

Bullous acral erythema

INTRODUCTION

Chemotherapy-induced acral erythema (CIAE) is an uncommon toxic reaction to a number of dif­ferent chemotherapeutic agents. It is characterized by symmetrical, well-demarcated, painful erythema on the palms and soles which may progress to bullae formation and desquamation. The drugs most often involved in this eruption are fluorouracil, cytosine arabinoside and doxorubicin. CIAE with bullous reaction in relation to methotrexate has been reported, but is not a common phenomenon. CIAE resolves without any aggressive management, and therapy is generally supportive. Therefore, the dif­ferential diagnosis of this condition from more serious conditions such as graft versus host disease or toxic epidermal necrolysis is essential.

Herein, we report the case of a 65-year-old man who developed bullous acral erythema after the administration of high-dose methotrexate for the treatment of Non-Hodgkin’s lymphoma. generic cialis 10 mg

Online Pharmacy